MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number EE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 03/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 1-day after implantation of an intraocular lens (iol) into the left eye (os), the patient presented with significant inflammation, increased intraocular pressure, 4+ cell, and 1+ debris.The patient's bcva did not decrease.The surgeon stated that on evaluation it looked like there was a retained lens fragment, but the appearance of a fragment was not seen 4 days later.The symptoms improved with prednisolone.In the surgeon's opinion, the most likely cause of the event is toxic anterior segment syndrome (tass).Patient outcome is good.The following medications were prescribed for use at home post-operatively: polymyxin b 1mg/1ml qid combigan bid x 1 week.Prednisolone 1% 6x day x 1 week.
 
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
7277246600
MDR Report Key21894166
Report Number0001313525-2025-00075
Device Sequence Number15474423
Product Code HQL
UDI-Device Identifier10757770673930
UDI-Public(01)10757770673930(17)271130(11)241211(10)3Q33834
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU2050
Device Lot Number3Q33834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B+L INJECTOR SYSTEM,VISCOAT,AMVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale